# SDR DALA1129629875

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Damaged
- Location: Bs 1159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 1159, RBL 15 SUB FLOOR SKIN HAS 2 EA TOOL MARKS.  MEASURED AFT CABIN SUB FLOOR ORIG MAT.040" MAT LOSS .015" OUT OF LIMITS IAW SRM 53-01, PG 8, FIG 1, SHT 3. REMOVED DAMAGE AREA IAW SRM 53-01.  NO CRACKS NOTED.  FABED DOUBLER IAW SRM   53-01. INST DOUBLER IAW 53-01 PG.25. APPLIED IDENTIFICATION TAG IAW PS 900-5-1, NR 4 PG3.
